# SDR N6WA20090607

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 8,945 hours, 6,245 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HYD LOW.  REMOVED AND REPLACED NR 1 ENGINE HYD PUMP IAW AMM 29-11-01. OPS AND LEAK CHECK GOOD AT THIS TIME.
